# SDR F3LA200500001

- Difficulty date: January 7, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 4,490 hours, 2,080 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 02291H8220
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  FLIGHT CREW REPORTED RT FWD WINDSHIELD SHATTERED IN FLIGHT AT APPROXIMATELY 20,500 FT MSL.  REPLACED RT FWD WINDSHIELD AND PERFORMED TEST ON WINDOW HEAT PER AMM 56-11-11 PB401.
